# SDR HALA20241028303

- Difficulty date: October 27, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 42,678 hours, 6,655 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Malfunctioned
- Location: Interphone
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - INTERPHONE FROM 1L VERY SOFT VOLUME. CAN'T HEAR PA FROM ROW 14-47. REMOVED AND REPLACED HANDSET ASSY AT 2L PER AMM 23-73-44. OPS CHECK OK. OK FOR SERVICE.
